# SDR DALA2023121810352

- Difficulty date: December 16, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N833DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31944
- Aircraft time: 27,352 hours, 10,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0113269) AFT CARGO BAY DOOR FWD SHIELD IS DAMAGED IN SEVERAL AREAS FROM STA 767-787, RBL 25, WL 156. REMOVED AND REPLACED SHIELD AND SUPPORT ANGLE ON AFT CARGO BAY DOOR FROM STA 767-787 RBL 25, WL 156. PER B737-900 SRM 51-40-02-0G AND DWG # 146A0081.
